Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)



Regularity of BMO weak solutions to nonlinear parabolic systems via homotopy

Author: Dung Le
Journal: Trans. Amer. Math. Soc. 365 (2013), 2723-2753
MSC (2010): Primary 35K65, 35B65
Published electronically: August 27, 2012
MathSciNet review: 3020113
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: This paper introduces a new technique, using the so-called nonlinear heat approximation and BMO preserving homotopy, to investigate regularity properties of BMO weak solutions of strongly coupled nonlinear parabolic systems consisting of more than one equation defined on a domain of any dimension.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 35K65, 35B65

Retrieve articles in all journals with MSC (2010): 35K65, 35B65

Additional Information

Dung Le
Affiliation: Department of Mathematics, University of Texas at San Antonio, One UTSA Circle, San Antonio, Texas 78249

Keywords: Parabolic systems, Hölder regularity, BMO weak solutions.
Received by editor(s): June 10, 2011
Received by editor(s) in revised form: September 26, 2011
Published electronically: August 27, 2012
Additional Notes: The author was partially supported by NSF grant DMS0707229.
Article copyright: © Copyright 2012 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia